MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 7003DRR
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was defective.There was no patient injury and the complainant is not aware of any medical intervention, or extended procedure time.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, three kinks were identified.The first kink was located 2.4 cm from the distal tip, the second kink was located 6.2 cm from the distal tip, and finally the third kink was located at 11.2 cm from the distal tip.The first two kinks were found to be distal to the transition point and the third kink was found to be proximal from the transition point.The connector and electrodes appeared to be intact.The device was evaluated and the device did not meet the curve or planarity specification.Additional functional inspection was performed via inline testing.Given the reported event, per re-inspection documentation, the device met all electrical test criteria, however, failed for 'wave', reject code 46, confirming the visual inspection findings.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.Therefore, the most likely root causes is mishandling subsequent to distribution, including shipping/storage conditions or improper manipulation of the catheter.The instructions for use (ifu) state: inspect the catheter for overall condition and physical integrity.Do not use the catheter if electrodes appear loose or if any damage is noted.If such problems exist, return the catheter and packaging to stryker sustainability solutions.Connect the catheter to the corresponding cable connector.Connect the cable to the correct electronic equipment for recording and/or sensing.Observe polarity of proximally located connector pins of the interface cable when connecting to the electronic equipment.Isolate any unused connector pins to reduce development of accidental current pathways to the heart.Follow a suitable electrophysiology study protocol.Do not autoclave catheter.Do not use for electrical ablation.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.Diagnostic ep catheters are not recommended for long term pacing.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21572190
Report Number0002090040-2025-00027
Device Sequence Number8280309
Product Code NLH
UDI-Device Identifier00885825008710
UDI-Public0885825008710
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K052414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7003DRR
Device Catalogue Number7003D
Device Lot Number4362321SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2021
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown